# SDR SWAA2021021949169

- Difficulty date: January 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INNER HANDLE LOOSE.  FOUND LOOSE HARDWARE ON HUB TIGHTENED PER SRM 51-40-02.
